72K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Side effect reversal after 5 years arimidex

2 REPLIES 2
EmilyA_BCN
Member

Re: Side effect reversal after 5 years arimidex

Hi Janetico

 

It's Emily here from Breast Cancer Care.

 

One of our email volunteers Julie took Arimidex for 5 years and stopped several years ago - you're be very welcome to drop her an email to find out about her experience: julie@breastcancercare.org.uk

 

Best wishes

Emily at Breast Cancer Care

Anna_BCC
Member

Re: Side effect reversal after 5 years arimidex

Dear Janetico

 

Sorry that you havent received a response yet.  Maybe you would find it helpful to speak with one of our specialists on the free Helpline, 0808 800 6000.  Alternatively you may consider to post this question on the Ask Our Nurses area of the Forum.

 

Best wishes
Anna
Digital Community Officer

Janetico
Member

Side effect reversal after 5 years arimidex

I just stopped taking Arimidex last week after 5 years. Yay!! Are there any withdrawal symptoms I need to know about? Will the side effects (such as thinning hair and skin; bone pain; joint pain) reverse? How long before I see improvement? Thanks!